MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS
Model Number GCB00
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event : estimate date was at the end of may.Telephone number: (b)(6).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that lenses were prepared according to the instructions, no harm to the patient.A piece of cartridge hangs on the cartridge tip, is frayed.This was during implantation.Cartridge tip was in contact with the eye.Through follow up it was learned that the lens was implanted and there was no harm to the patient.The problem was identified during and after implantation.The cartridge was in contact with the patient's eye.There is no exact event date.No other information was provided.
 
Additional Manufacturer Narrative
Section d9 device available for evaluation? (do not send to fda) : yes section d9 returned to manufacturer : 08-jul-2021 section h3: device evaluated by manufacturer? yes device evaluation: the preloaded unit was returned for evaluation.The device was received in a sample container , however the lens was not returned.Upon evaluation of the device no assembly error related to the manufacturing process was observed.Scarce lubricant material residues can be observed, the cartridge tip was observed cracked and deformed.The reported issue was verified; however, due to the condition of the sample returned it is not possible to determine if the condition observed is related to handling or to the manufacturing process.Based in the analysis of the device product quality deficiency could not be verified.Manufacturing record evaluation: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaints for this order number have been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SMARTLOAD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12132445
Report Number2648035-2021-08024
Device Sequence Number3592773
Product Code HQL
UDI-Device Identifier05050474620544
UDI-Public(01)05050474620544(17)230910
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2023
Device Model NumberGCB00
Device Catalogue NumberGCB0000170
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer07/13/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1